On Integral Groups. I. The Reducible Case.

H. Zassenhaus; J. Neubüser; H. Brown

Numerische Mathematik (1972)

  • Volume: 19, page 386-399
  • ISSN: 0029-599X; 0945-3245/e

How to cite


Zassenhaus, H., Neubüser, J., and Brown, H.. "On Integral Groups. I. The Reducible Case.." Numerische Mathematik 19 (1972): 386-399. <http://eudml.org/doc/132162>.

author = {Zassenhaus, H., Neubüser, J., Brown, H.},
journal = {Numerische Mathematik},
pages = {386-399},
title = {On Integral Groups. I. The Reducible Case.},
url = {http://eudml.org/doc/132162},
volume = {19},
year = {1972},

AU - Zassenhaus, H.
AU - Neubüser, J.
AU - Brown, H.
TI - On Integral Groups. I. The Reducible Case.
JO - Numerische Mathematik
PY - 1972
VL - 19
SP - 386
EP - 399
UR - http://eudml.org/doc/132162
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.